MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/14MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/14MM
Model Number 02.07.0314SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by meedacta regulatory affairs department on 20 july 2020: lot 165111: (b)(4) items manufactured and released on 15-nov-2016.Expiration date: 2021-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation 3 years after revision tka the tibial component is painful and needs removal.Apparently, the main reason for this pain is the position of the stabilization stem, which is in contact with the lateral cortex.We have no postoperative images, so we cannot tell if this position was chosen by the surgeon originally (reasons unknown) or it is the result of a progressive deviation.No reason to suspect a faulty device to date.Another device involved in the event gmk-revision 02.07.1203r tibial tray fixed cemented # 3 r lot.167426 (k090988) batch review performed by meedacta regulatory affairs department on 20 july 2020: lot 167426: (b)(4) items manufactured and released on 28-mar-2017.Expiration date: 2022-03-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed about 3 years and 7 months after the primary surgery.The patient was having pain due to an impingement of the extension stem and the tibial bone.A cortical thickening has been observed.No metallosis detected.The surgeon revised the tibial tray, extension stem and liner.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10349985
Report Number3005180920-2020-00475
Device Sequence Number14219218
Product Code JWH
UDI-Device Identifier07630030817298
UDI-Public07630030817298
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2021
Device Model Number02.07.0314SCF
Device Catalogue Number02.07.1203R
Device Lot Number167426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR